en
Scientific article
French

Normalite asymptotique d'estimateurs de maximum de vraisemblance pour modeles non-parametriques de regression multidimensionelle

Published inComptes rendus. Mathématique, vol. 333, p. 61-64
Publication date2001
Citation (ISO format)
RODRIGUEZ-POO, Juan, SPERLICH, Stefan Andréas, VIEU, Philippe. Normalite asymptotique d’estimateurs de maximum de vraisemblance pour modeles non-parametriques de regression multidimensionelle. In: Comptes rendus. Mathématique, 2001, vol. 333, p. 61–64.
Main files (1)
Article (Submitted version)
accessLevelPublic
Identifiers
  • PID : unige:80761
ISSN of the journal1631-073X
369views
72downloads

Technical informations

Creation02/19/2016 4:26:00 PM
First validation02/19/2016 4:26:00 PM
Update time03/15/2023 12:08:49 AM
Status update03/15/2023 12:08:49 AM
Last indexation01/16/2024 8:15:27 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack